# SDR CA041006008

- Difficulty date: September 17, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 5,082 hours
- Engine: Cont IO550F
- Propeller: Hartzl HCC3YF1
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: MCC29950501
- Condition: Broken
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

(CAN) PILOT MAKING AN APPROACH TO SCHEDULED LANDING WHEN ENGINE POWER WENT TO IDLE WITH NO RESPONSE TO ACTIONS OF THROTTLE CONTROL.  PILOT ELECTED TO LAND IN FIELD SHORT OF RUNWAY AND EXPERIENCED NO DIFFICULTY. AIRCRAFT EQUIPPED WITH TUNDRA TIRES.  MAINTENANCE DETERMINED THE THROTTLE CABLE AT THE ENGINE CONNECTION HAD FAILED.  THROTTLE CABLE WAS REPLACED AND AIRCRAFT FLOWN FROM FIELD.  NO FURTHER ACTION REQUIRED.  P/N MCC299505-01 IS A PMA PART.
